# SDR SWAA012598

- Difficulty date: September 20, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 58,028 hours, 62,641 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 656134263SP
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR TOP PANEL LOOSE.                R & R COCKPIT DOOR ASSY.
